Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pimple like bumps in buttocks having pus and itchy. What can it be and how to treat it?

I have been getting reacurring nickle size red pimple like bumps on my buttocks that have puss inside and itch . I have been treating them with Neosporin but just when one looks like it s going away, I find another the next day. It started about a 4 weeks ago and i haven t been any where new where i have stayed & i havent changed new detergents or anything. It s starting to worry me & it s annoying & of course, not pretty. What can it be and should i see a Doctor?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You are suffering from recurrent Folliculitis which should be treated with some effective antibiotic orally like cap Vibramycin 100mg daily for 2 weeks and local application of Fucidic acid twice a day for same period.
Answered: Sun, 24 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor